# SDR SWAA2023112713850

- Difficulty date: October 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER 2023-661369<[01] TOOL USED CALIPER P/N: 500-197-30; S/N 15120589; DUE DATE: 13-FEB-24.;[02] TOOL USED HOT BONDER P/N HCS9200B; S/N 15102320; DUE DATE: 22-JAN-24.;[03] TOOL USED SCALE P/N CL5000; S/N AE-408751; DUE DATE:12-APR-24;[04] TOOL USED SCALE P/N 91847 S/N AE-409313; DUE DATE:13-JUN-24;[05] TOOL USED HOT BONDER P/N HCS9200B; S/N 15102320; DUE DATE: 22-JAN-24.;[06] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[07] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-20-01-2R-4 REPAIR 4 PARAGRAPH 4.C(2); TABLE 201; B737-700 SRM 51-70-04-2R-10 REPAIR 10 . SEE INDIVIDUAL SIGN OFFS BELOW.;[08] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-20-01-2R-4 REPAIR 4 PARAGRAPH 4.C(2); TABLE 201; B737-700 SRM 51-70-04-2R-10 REPAIR 10 . SEE INDIVIDUAL SIGN OFFS BELOW.
